# SDR SWAA2025091514457

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 44,251 hours, 20,628 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Strap
- Condition: Broken
- Location: Zone 200 Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16C WEB STRAP BROKEN.   REMOVED AND REPLACED IAW CMM 25-23-60-NG.
